DOI 10.1016/j.jaccas.2025.106119
Recurrent Takotsubo Cardiomyopathy Due to Benzodiazepine Withdrawal.
Аннотация
BACKGROUND
Takotsubo cardiomyopathy (TCM) is a rare cause of acutely decompensated heart failure among patients without pre-existing chronic heart failure. We present a case of recurrent TCM attributed to benzodiazepine withdrawal.
CASE SUMMARY: A 40-year-old woman with prior TCM and reverse TCM was admitted for cardiogenic shock after having recently changed her benzodiazepine regimen. She was emergently cannulated for venoarterial extracorporeal membrane oxygenation; transthoracic echocardiography showed an ejection fraction of 10% to 15% with apical hypokinesis. Intra-aortic balloon pump was added as a bridge to decannulation. Her ejection fraction recovered to 60% on discharge.
DISCUSSION: Benzodiazepine withdrawal-induced TCM is sparsely reported in the literature, and to our knowledge, no reports of benzodiazepine withdrawal-induced TCM requiring extracorporeal membrane oxygenation have been documented.
TAKE-HOME MESSAGE: It is important to recognize the echocardiographic patterns of TCM, consider benzodiazepine withdrawal, and understand the role of mechanical cardiac support in TCM-induced cardiogenic shock.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.